# SDR MALA110214

- Difficulty date: September 1, 2011
- Submitted: September 3, 2011
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 27,469 hours, 30,774 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Condition: Failed
- Location: A/C Compressor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

CARGO FIRE, CWP ILLUMINATED,  BAD ODOR IN CABIN AND COCKPIT.  EMERGENCY EVACUATION OF ACFT.  BOTH FIRE HANDLES AND BOTH FIRE BOTTLES BLOWN.  DURING INVESTIGATION OF ODOR IN CABIN, NOTED AUX AC COMPRESSOR DRIVE MOTOR BAD.  AUX AIR CON INOPERATIVE.  INSPECTION FOUND AUX AIR CON COMPRESSOR DRIVE MOTOR BLOWN WITH ODOR.  AUX AIR CON SYS DEFERRED IAW MEL 21-50-2.
